Irrationality of quick convergent series
Journal de théorie des nombres de Bordeaux (1996)
- Volume: 8, Issue: 2, page 275-282
- ISSN: 1246-7405
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] C. Badea, The Irrationality of Certain Infinite Series, Glasgow. Math J.29 (1987), 221-228. Zbl0629.10027MR901668
- [2] C. Badea, A Theorem on Irrationality of Infinite Series and Applications, Acta Arith. LXII.4 (1993), 313-323. Zbl0770.11036MR1218459
- [3] V. Brun, A Theorem about Irrationality, Arch. for Math. og Naturvideskab Kristiana31,, (1910), 3 (German).
- [4] P. Erdös, Some Problems and Results on the Irrationality of the Sum of Infinite Series, J. Math. Sci.10 (1975), 1-7. Zbl0372.10023MR539489
- [5] P. Erdös and E.G. Strauss, On the Irrationality of Certain Ahmes Series, J. Indian Math. Soc.27 (1963), 129-133. Zbl0131.04902MR175848
- [6] G.M. Fichtengolz, The Lecture of Differential and Integral Calculations, part I, issue 6, Nauka, Moskva, 1966 (Russian).
- [7] J. Hančl, Criterion for Irrational Sequences, J. Num. Theory 43 n° 1 (1993), 88-92. Zbl0768.11021MR1200812
- [8] J. Sándor, Some Classes of Irrational Numbers, Studia Univ. Babes-Bolyai Math.29 (1984), 3-12. Zbl0544.10033MR782282